# SDR SWAA981112

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED FLOOR TO BULKHEAD SUPPORT ANGLE AT BS 500D, LBL 24, RBL 24, WL 156.  REMOVED AND REPLACED PER BOEING SRM.
